MathSciNet Relay Station
MathSciNet bibliographic data
MR2473635 18E30 (16G20)
Palu, Yann Cluster characters for 2-Calabi-Yau triangulated categories. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 6, 2221–2248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement